# SDR IPXA11566099

- Difficulty date: April 4, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N11166
- Condition: Dented
- Location: Bs 780 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FWD CARGO COMPARTMENT STA 780 BETWEEN STR 24R AND 23R FRAME IS DENTED.  REMOVED DAMAGE, CUTOUT AREA, HFEC FASTENER HOLES, FABRICATED REP AIR "J" SECTION FROM 7075-0, HEAT TREATED PART TO T6 CONDITION, MADE INSURANCE CUT AT CUT OUT AREA.  TRIMMED, DRILLED UP COLD WORKED HOLES, TREATED, PRIMED AND PAINTED REPAIR PARTS.  INSTALLED REPAIR IAW SRM 53-0 0-07-2R5 FRAME ORIGINAL MATERIAL IS 7075-T6 .063.
